Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2014-3pp.258-263

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 78, Issue 3 / 2014 | Next article >>
B.T. Samatov, "The Π-strategy in a differential game with linear control constraints," J. Appl. Math. Mech. 78 (3), 258-263 (2014)
Year 2014 Volume 78 Issue 3 Pages 258-263
Title The Π-strategy in a differential game with linear control constraints
Author(s) B.T. Samatov (Namangan, Uzbekistan, samatov57@inbox.ru)
Abstract The concept of a linear constraint on the controls of the players in a differential game of pursuit, which, in a certain sense, generalizes both integral and geometrical constraints, is introduced. The optimal parallel pursuit strategy (Π-strategy) is constructed for the corresponding problem.
Received 20 November 2012
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892814000872
<< Previous article | Volume 78, Issue 3 / 2014 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100